# SDR ASAA0510182

- Difficulty date: June 14, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 655077373
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON WEB ON LT WING RSS 497 APPROX 10 INCHES AFT OF REAR SPAR.  REPAIRED IAW SRM.  (K)
